English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49287/83828 (59%)
Visitors : 7156749      Online Users : 50
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20670


    Title: A Modified Simultaneous Confidence Intervals for The Geometric Mean of Scale Parameters
    Authors: Wu, Shu Fei
    Contributors: 淡江大學統計學系
    Keywords: Bonferroni Inequality;Pearsonian System;Simulation
    Date: 2000-12
    Issue Date: 2013-06-07 10:36:09 (UTC+8)
    Publisher: Taipei: Tamkang University
    Abstract: Wu and Chen [5] proposed the equal tail simultaneous con dence intervals (SCI) for the scale parameters with their geometric mean for scale families including the normal and exponential populations. In this article, a modi ed SCI with moderately shorter expected length is investigated and proved to have shorter expected length. The Bonferroni inequality used to bound the probability of con dence intervals and the Pearsonian four moment approximation to the sampling distribution of the univariate log chi-square ratio statistic are utilized jointly to obtain the approximate critical values. In order to solve the problem of nonconvergence for some cases of combinations of population size and sample sizes, the ten points interpolation approximation method is employed here. Statistical tables to implement these procedures for the case of equal sample sizes are provided for use in practice. Finally, an asymptotic result applying the stabilized variance methodology in Kendall and Stuart [4] is also proposed.
    Relation: International Journal of Information and Management Sciences 11(4), pp.45-59
    DOI: 
    Appears in Collections:[統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML47View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback